MathSciNet Relay Station
MathSciNet bibliographic data
MR251906 65.55 (44.00)
Smith, W. E.; Lyness, J. N. Applications of Hilbert transform theory to numerical quadrature. Math. Comp. 23 1969 231–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement